MathSciNet Relay Station
MathSciNet bibliographic data
MR458515 58H05 (58G05)
Moolgavkar, Suresh H. On the existence of a universal germ of deformations for elliptic pseudogroup structures on compact manifolds. Trans. Amer. Math. Soc. 212 (1975), 173–197.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement